Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: : Lexapro Withdrawal+ swelling MartyG

Posted by 49er on August 1, 2009, at 10:09:21

In reply to : Lexapro Withdrawal+ swelling, posted by MartyG on July 30, 2009, at 13:35:06

Hi Marty,

As one who has suffered adverse effects from psych meds and who is tapering off of them slowly, I understand your desire to get off of Lexapro.

But in my opinion, you are making a serious mistake cold turkeying the med.

Since it comes in liquid form, I would taper it at 10% of current dose every 3 to 6 weeks. Yes, that is slow but you will still notice the swelling do down in your legs. Also, your qualify of life will be alot better and you won't be putting yourself at risk for numerous health problems by cold turkeying a med.

49er


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:49er thread:109458
URL: http://www.dr-bob.org/babble/20090801/msgs/909633.html